MAUDE Adverse Event Report: COOPERSURGICAL, INC. MITYONE MUSHROOM CUP

COOPERSURGICAL, INC. MITYONE MUSHROOM CUP
Model Number 10067
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical inc.Is currently investigating the reported complaint condition.Once the investigation is completed a follow-up report will be filed.(b)(4).
 
Event or Problem Description
The mushroom cup failed during a delivery.(b)(4).
 
Additional Manufacturer Narrative
Investigation.Initiated manufacturer's investigation.Review dhr.*analysis and findings.The returned sample was not available at the time of this investigation (9/13/19), should the sample be located and made available for complaint investigation analysis, the complaint may be reopened and addressed as needed.Inventory review indicated that the lot was fully depleted and no longer available for verification.A review of the two-year product complaint history indicated one other similar reported event.A review of the csi lot (233891) dhr indicated the m-cup subassembly lot to have been lm234079.Dhr review did not indicate any abnormalities.Supplier spc data indicated the pull force on the cup subassembly to have been well above the 41lbs minimum.Past complaint history similar in nature have indicated that it's not a device failure, as much as the device failure may have been the result of using the device contrary to indicated use instructions.Based on the information available, no further action is required.It should be noted that each completed vad device is individually accessed for visual and functional acceptance before being packaged, sterilized and released to fg warehouse.Correction and/or corrective action.Corrective active action is not warranted at this time as the affected device was not available for investigative analysis.All past complaint testing has not been able to replicate the type of reported event when used in accordance with the ifu instruction guidelines.Per bsr-qar-026 this complaint will be monitored for trending in that no injury was reported to end user, or patient.*was the complaint confirmed? no.
 
Event or Problem Description
The mushroom cup was damaged during a delivery.1216677-2018-00097-1 mityone mushroom cup 10067 (b)(4).

Brand Name
MITYONE MUSHROOM CUP
Common Device Name
MITYONE MUSHROOM CUP
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key8219308
Report Number1216677-2018-00097
Device Sequence Number10812303
Product Code HDB
UDI-Device Identifier00888937003123
UDI-Public888937003123
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K890307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2020
Device Model Number10067
Device Catalogue Number10067
Device Lot Number233891
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2018
Supplement Date Received by Manufacturer12/17/2018
Initial Report FDA Received Date01/04/2019
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown